Accessibility navigation


The regional character of Asian multinational enterprises

Collinson, S. and Rugman, A. M. (2007) The regional character of Asian multinational enterprises. Asia Pacific Journal of Management, 24 (4). pp. 429-446. ISSN 1572-9958

Full text not archived in this repository.

To link to this article DOI: 10.1007/s10490-006-9035-y


Item Type:Article
Refereed:Yes
Divisions:Henley Business School > International Business and Strategy
Henley Business School > Real Estate and Planning
ID Code:21033
Additional Information:From the issue entitled "25th Anniversary Special Issue"
Publisher:Springer

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation